# SDR AALA201505119013

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERWING SLIDE CHANGE, FOUND THE AFT OVERWING LIGHT ASSEMBLY INOPERATIVE.  R & R THE LT AFT OVERWING LIGHT ASSEMBLY.
